Alert archive / New Jersey / River Flood Warnings in 2011
River Flood Warning 226, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Dec 8, 2011, 8:05 AM EST for Middlesex County, Somerset County, New Jersey. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2011, 8:05 AM EST (13:05 UTC)
- Expired
- Dec 8, 2011, 4:25 PM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
Counties Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Raritan River at Manville (MNVN4). The gauge peaked at 14.89 ft at Dec 8, 2011, 12:00 PM EST.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01400500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
245
WGUS41 KPHI 081305
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
805 AM EST THU DEC 8 2011
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY...
RARITAN RIVER AT MANVILLE AFFECTING MIDDLESEX AND SOMERSET COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC023-035-081905-
/O.NEW.KPHI.FL.W.0226.111208T1305Z-111208T2140Z/
/MNVN4.1.ER.111208T1250Z.111208T1400Z.111208T1540Z.NO/
805 AM EST THU DEC 8 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE RARITAN RIVER AT MANVILLE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM THURSDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE
TO NEAR 14.5 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...STREET AND ROADWAY FLOODING WIDESPREAD IN THE
MANVILLE AREA
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
RARITAN RIVER
MANVILLE 14.0 13.74 THU 7 AM 14.5 THU 9 AM
&&2 follow-up statements
170
WGUS81 KPHI 081627
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1127 AM EST THU DEC 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
RARITAN RIVER AT MANVILLE AFFECTING MIDDLESEX AND SOMERSET COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC023-035-090227-
/O.EXT.KPHI.FL.W.0226.000000T0000Z-111209T0300Z/
/MNVN4.1.ER.111208T1252Z.111208T1700Z.111208T2100Z.NO/
1127 AM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE RARITAN RIVER AT MANVILLE.
* AT 11:15 AM THURSDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET EARLY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...DUKES PARKWAY BEGINS TO FLOOD IN MANVILLE
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
RARITAN RIVER
MANVILLE 14.0 14.89 THU 11 AM 15.1 THU 12 PM
&&502
WGUS81 KPHI 082125
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
425 PM EST THU DEC 8 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
JERSEY...
RARITAN RIVER AT MANVILLE AFFECTING MIDDLESEX AND SOMERSET COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC023-035-082155-
/O.CAN.KPHI.FL.W.0226.000000T0000Z-111209T0300Z/
/MNVN4.1.ER.111208T1252Z.111208T1630Z.111208T2003Z.NO/
425 PM EST THU DEC 8 2011
THE FLOOD WARNING IS CANCELLED FOR
THE RARITAN RIVER AT MANVILLE.
* AT 4:00 PM THURSDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:03 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.4 FEET BY TOMORROW
MORNING.
* IMPACT...AT 13.0 FEET...SOUTHSIDE AVENUE IN SOMERVILLE FLOODS
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
RARITAN RIVER
MANVILLE 14.0 13.46 THU 4 PM CRESTED AND FALLING
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 8, 6:55 AM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 8, 6:55 AM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
655 AM EST THU DEC 8 2011
.SYNOPSIS...
AN INTENSE AREA OF LOW PRESSURE NEAR THE NEW ENGLAND COAST EARLY
THIS MORNING WILL TRACK UP THROUGH THE CANADIAN MARITIMES TODAY. HIGH
PRESSURE WILL THEN SETTLE INTO OUR AREA TONIGHT AND FRIDAY BEFORE
SHIFTING TO THE EAST. A DRY COLD FRONT WILL SWEEP ACROSS OUR AREA
FRIDAY NIGHT INTO SATURDAY, THEN A STRONG AREA OF HIGH PRESSURE
MOVES IN FOR SUNDAY AND MONDAY. THIS HIGH PRESSURE SYSTEM WEAKENS
TUESDAY AS A WEAK COLD FRONT MAY SLIDE NEAR THE AREA, THEN ANOTHER
AREA OF HIGH PRESSURE BUILDS IN FOR WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASIC FORECAST FROM COMBINED MODEL GUIDANCE AS FAIR WX HIGH PRESSURE
APPROACHES.
BASICALLY A PARTLY TO MOSTLY SUNNY START SHOULD BECOME SUNNY THIS AFTERNOON
PER ARRIVING HIGH PRESSURE. GUSTY WINDS WILL CONTINUE THROUGH
EARLY AFTERNOON BUT NOT AS STRONG AS THE WINDS OF EARLIER THIS
MORNING. MORE CLOUD THAN EXPECTED ENTERING FAR W NJ AT
1130Z...THAN EXPECTED.
ALL GRIDDED GUIDANCE WAS BLENDED 00Z/8 NCEP MOS WITH A TENDENCY TO
THE WARMER SIDE OF THE MOS AND HIGHER SIDE OF THE WIND OFFERINGS.
LAST NIGHT: HEAVY SNOW ACCUMULATIONS DID OCCUR IN THE POCONOS
WHERE AT LEAST 4 INCHES OCCURRED IN TOBYHANNA PA AS OF 11 PM.
1 INCH IN WANTAGE NJ AND 2.5 INCHES IN HIGH POINT NJ...IE...BIG
ELEVATION DEPENDENT EVENT.
PNS'S ON RAINFALL 2 INCHES OR GREATER...SNOW ACCUMULATIONS AS WELL
AS WIND ADVISORY CRITERIA MAY UPDATE FURTHER LATER THIS MORNING.
NUMEROUS FLOOD WARNINGS IN PROGRESS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
CLEAR TO START THAN INCREASING HIGH CLOUD LATE AS A BRIEF WARM
ADVECTION PROCESS BEGINS AHEAD OF THE NEXT APPROACHING SHORT WAVE
ALOFT.
TEMPS MAY RADIATE SLIGHTLY MORE THAN INDICATED IN THIS MORNINGS
NEW 330 AM FCST...BUT FOR NOW HAD TO CONSIDER THE POTENTIAL FOR
SOME THICK CIRRUS LATE.
GRIDDED TEMPS/DEWPOINTS/WINDS ALL A BLEND OF 00Z/8 NCEP MOS.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A RIDGE BUILDS INTO THE PACIFIC NORTHWEST FOR A TIME, WHICH FORCES
A TROUGH EASTWARD ACROSS THE GREAT LAKES AND NORTHEASTERN U.S. A
SURFACE HIGH SLIDES TO OUR EAST FRIDAY AND THE FLOW TURNS SOUTHERLY
ALLOWING SOME MODERATION OF THE AIRMASS TO TAKE PLACE. THE NEXT COLD
FRONT, WHICH LOOKS STRONGER REGARDING TEMPERATURES BEHIND IT BUT
LACKING OVERALL MOISTURE, MOVES THROUGH OUR REGION FRIDAY NIGHT INTO
SATURDAY. THERE IS STRONG CAA FORECAST TO OCCUR DURING SATURDAY AND
WITH AN UPPER-LEVEL TROUGH SHARPENING UP ACROSS THE NORTHEAST, THE
PRESSURE GRADIENT TIGHTENING SHOULD RESULT IN A BRISK DAY.
A STRONG AREA OF HIGH PRESSURE THEN SLIDES ACROSS THE REGION SUNDAY
AND MONDAY BEFORE STARTING TO WEAKEN. DESPITE THE POTENTIAL FOR A
CLOSED LOW TO FORM ACROSS THE WEST, ENOUGH RIDGING LOOKS TO HANG ON
TO ALLOW ADDITIONAL TROUGHING TO DROP SOUTHEASTWARD FROM THE MIDWEST
AND GREAT LAKES TUESDAY. THIS MAY DRIVE A WEAK CLIPPER TYPE SYSTEM
SOUTHEASTWARD ACROSS THE GREAT LAKES REGION TUESDAY WITH AN ATTACHED
FRONTAL BOUNDARY POISED TO MOVE THROUGH. THIS BOUNDARY LOOKS TO
SLIDE NEAR OUR AREA LATER TUESDAY, THEN HIGH PRESSURE BUILDS IN ONCE
AGAIN FROM THE WEST. THE UPPER-LEVEL TROUGH MAY SHARPEN UP MORE FOR
A TIME AND THIS COULD TRY AND GET A SURFACE LOW TO FORM SOMEWHERE
OFF THE MID ATLANTIC OR NORTHEAST COAST IN THE MONDAY TO WEDNESDAY
TIME FRAME. HOWEVER THIS SHOULD TEND TO BE FORCED FARTHER AWAY FROM
THE AREA AS EVERYTHING LOOKS RATHER TRANSIENT, ESPECIALLY WITH
POSSIBLE ADDITIONAL ENERGY INCOMING TO KEEP THINGS MOVING RIGHT
ALONG. OVERALL, A DRY FORECAST WILL BE CARRIED DURING THIS ENTIRE
TIME FRAME WITH PERHAPS SOME INCREASE IN CLOUDS WITH THE FRIDAY
NIGHT FRONTAL PASSAGE. IT APPEARS THAT ANY LAKE RESPONSE FRIDAY AND
SATURDAY AND THEN PERHAPS AGAIN EARLY IN THE WEEK STAYS NORTHWEST OF
OUR CWA AS THE STEERING FLOW MAY NOT BE IDEAL. HOWEVER, SOME
ADDITIONAL CLOUDINESS /FLURRIES IN THE POCONOS?/ MAY SPILL OUR WAY
AT TIMES ESPECIALLY IF WE CAN GET STRATOCUMULUS TO DEVELOP SATURDAY
UNDER THE CAA PUSH.
FOR TEMPERATURES, WE GENERALLY USED AN EVEN MOS BLEND FOR FRIDAY AND
SATURDAY. A SMALL PERCENTAGE OF THE MOSGUIDE WAS THEN BLENDED IN
WITH CONTINUITY FROM SATURDAY NIGHT THROUGH WEDNESDAY TO INTRODUCE
SOME NEWER GUIDANCE INTO THE FORECAST.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR. AREAS OF CIGS NEAR 4000 FT IN E PA SHOULD GRADUALLY
DISSIPATE MIDDAY WITH MIXING. NW GUSTS 20 TO 25 KNOTS THIS MORNING
EASE THIS AFTERNOON.
TONIGHT...VFR WITH CIRRUS ARRIVING DURING THE NIGHT. LIGHT WIND.
OUTLOOK...
FRIDAY AND SATURDAY...A DRY COLD FRONT IS FORECAST TO MOVE THROUGH
FRIDAY NIGHT WITH WINDS SHIFTING FROM THE SOUTH TO THE WEST AND
NORTHWEST. THE NORTHWEST WINDS MAY BE A BIT GUSTY ON SATURDAY. SOME
CLOUDS MAY ACCOMPANY THE FRONT, HOWEVER THESE ARE EXPECTED TO BE VFR.
SUNDAY AND MONDAY...VFR AS A STRONG AREA OF HIGH PRESSURE SETTLES
OVER THE AREA. THIS SHOULD RESULT IN LIGHTER WINDS.
&&
.MARINE...
GALES IN PROGRESS. WILL CONTINUE GALE THRU ABOUT 14Z TODAY ATLC
WATERS AND SCA TIL 16Z DEL WATERS.
TONIGHT...NO HEADLINE. LIGHT WIND WITH GUSTS UNDER 15 KTS
AND SEAS SUBSIDING TO LESS THAN 3 FT.
THE CONDITIONS ARE FORECAST TO BE BELOW SMALL CRAFT ADVISORY
CRITERIA FRIDAY, THEN A WEAK COLD FRONT WILL CROSS THE AREA LATE
FRIDAY INTO SATURDAY. A SURGE OF CAA IS FORECAST TO OCCUR ON
SATURDAY AND WITH ENOUGH LOW-LEVEL MIXING, SURFACE GUSTS SHOULD
REACH ADVISORY CRITERIA /25 KNOTS/ FOR A TIME. HIGH PRESSURE THEN
BUILDS IN FOR SUNDAY AND MONDAY WITH THE CAA WANING. THE LOW-LEVEL
FLOW SHOULD TEND TO SHIFT FROM THE NORTH OR NORTHEAST MONDAY
ALTHOUGH PROBABLY NOT MORE THAN 15 KNOTS. THIS MAY BE ENOUGH TO
ALLOW THE SEAS, ESPECIALLY ACROSS THE SOUTHERN WATERS WITH A LONGER
FETCH, TO REACH 5 FEET. THERE ARE SOME HINTS IN THE MODEL GUIDANCE
THAT AN AREA OF LOW PRESSURE DEVELOPS WELL EAST OF THE MID ATLANTIC
COAST. IF THIS DOES OCCUR, THE NORTHERLY WINDS COULD END UP BEING
STRONGER MONDAY AND BEYOND, HOWEVER CONFIDENCE IS LOW REGARDING THE
EVOLUTION/TIMING OF THIS POSSIBLE LOW IN THE WESTERN ATLANTIC.
&&
.HYDROLOGY...
NUMEROUS GENERALLY SMALLER STREAM FLOOD WARNINGS CONTINUE FOR MINOR
FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 9 AM EST THIS MORNING FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR ANZ430-
431.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE
HYDROLOGY...Hazardous weather outlook, Dec 8, 3:18 AM EST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 AM EST THU DEC 8 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-090830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 318 AM EST THU DEC 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-090830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 AM EST THU DEC 8 2011 ...GALE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-090830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 318 AM EST THU DEC 8 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 8, 4:23 AM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EST THU DEC 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
12/07/2011 M59 MPH CAPE MAY NJ MESONET
&&
EVENT NUMBER PHI1100772
WDLocal storm report, Dec 8, 4:25 AM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EST THU DEC 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
12/08/2011 M59 MPH CAPE MAY NJ MESONET
&&
EVENT NUMBER PHI1100773
WDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 7:10 PM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 6 hr |
| Dec 7, 8:04 PM EST | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 18 hr |
| Dec 7, 8:15 PM EST | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 17 hr |
| Dec 7, 10:12 PM EST | River Flood Warning | PHI | Mercer | 7 hr |
| Dec 8, 1:58 AM EST | Areal Flood Warning | PHI | Sussex, Warren | 5 hr |
| Dec 8, 4:50 AM EST | River Flood Warning | PHI | Somerset | 31 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Morris, Passaic | 5 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Passaic | 27 hr |
| Dec 8, 7:01 AM EST | Small Craft Advisory | PHI | 6 hr | |
| Dec 8, 9:47 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 9 hr |
| Dec 8, 11:36 AM EST | River Flood Warning | PHI | Morris | 24 hr |
| Dec 8, 12:45 PM EST | River Flood Warning | PHI | Bergen, Morris, Passaic | 3 hr |
| Dec 8, 1:55 PM EST | Areal Flood Warning | PHI | Morris | 62 hr |
Nearby
River Flood Warnings in New Jersey, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.